# SDR SWAA2020033028652

- Difficulty date: March 10, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR PANEL 844DZ HAS A CRACK AT AFT CORNER. / REMOVED AND REPLACED RH DOOR PANEL 844DZ; ASSEMBLY IAW SRM 51-40-02-0G-0 STEP 8E; AND 9B ATAG: WN8735
